Skip to main content
English
ไทย
Log In
Log in
New user? Click here to register.
Have you forgotten your password?
Communities & Collections
All of Mahidol IR
Mahidol Journals
Statistics
About Us
Customer Feedback
Deposit
Home
Articles from Academic Databases : SCOPUS
Scopus 2019
Publication:
The Generalized Solutions of the nth Order Cauchy-Euler Equation
Issued Date
2019-10-01
Resource Type
Article
ISSN
22277390
DOI
10.3390/math7100932
Other identifier(s)
2-s2.0-85073691586
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
Mathematics. Vol.7, No.10 (2019), 932
Suggested Citation
APA
IEEE
MLA
Chicago
Vancouver
Amornrat Sangsuwan, Kamsing Nonlaopon, Somsak Orankitjaroen, Ismail Mirumbe
The Generalized Solutions of the nth Order Cauchy-Euler Equation.
Mathematics. Vol.7, No.10 (2019), 932.
doi:10.3390/math7100932
Retrieved from:
https://repository.li.mahidol.ac.th/handle/20.500.14594/51216
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
The Generalized Solutions of the nth Order Cauchy-Euler Equation
Author(s)
Amornrat Sangsuwan
Kamsing Nonlaopon
Somsak Orankitjaroen
Ismail Mirumbe
Other Contributor(s)
Makerere University
Khon Kaen University
Mahidol University
Abstract
© 2019 by the authors. In this paper, we use the Laplace transform technique to examine the generalized solutionsof the nth order Cauchy-Euler equations. By interpreting the equations in a distributional way, we found that whether their solution types are classical, weak or distributional solutions relies on the conditions of their coefficients. To illustrate our findings, some examples are exhibited.
Keyword(s)
Mathematics
Availability
URI
https://repository.li.mahidol.ac.th/handle/20.500.14594/51216
Collections
Scopus 2019
Full item page
Send Feedback